Mathematical Finance

Cover image for Vol. 24 Issue 1

Early View (Online Version of Record published before inclusion in an issue)

Edited By: Jerome Detemple

Impact Factor: 1.0

ISI Journal Citation Reports © Ranking: 2012: 21/45 (Social Sciences Mathematical Methods); 35/89 (Business Finance); 44/93 (Mathematics Interdisciplinary Applications); 131/333 (Economics)

Online ISSN: 1467-9965

VIEW

  1. 1 - 59
  1. Original Articles

    1. A MODEL-FREE VERSION OF THE FUNDAMENTAL THEOREM OF ASSET PRICING AND THE SUPER-REPLICATION THEOREM

      B. Acciaio, M. Beiglböck, F. Penkner and W. Schachermayer

      Article first published online: 6 DEC 2013 | DOI: 10.1111/mafi.12060

  2. ARTICLES

    1. THE INCENTIVES OF HEDGE FUND FEES AND HIGH-WATER MARKS

      Paolo Guasoni and Jan Obłój

      Article first published online: 2 DEC 2013 | DOI: 10.1111/mafi.12057

    2. STOCHASTIC LOCAL INTENSITY LOSS MODELS WITH INTERACTING PARTICLE SYSTEMS

      Aurélien Alfonsi, Céline Labart and Jérôme Lelong

      Article first published online: 2 DEC 2013 | DOI: 10.1111/mafi.12059

    3. MODEL-INDEPENDENT NO-ARBITRAGE CONDITIONS ON AMERICAN PUT OPTIONS

      Alexander M. G. Cox and Christoph Hoeggerl

      Article first published online: 2 DEC 2013 | DOI: 10.1111/mafi.12058

  3. Original Articles

    1. MEASURING DISTRIBUTION MODEL RISK

      Thomas Breuer and Imre Csiszár

      Article first published online: 9 OCT 2013 | DOI: 10.1111/mafi.12050

    2. RESILIENCE TO CONTAGION IN FINANCIAL NETWORKS

      Hamed Amini, Rama Cont and Andreea Minca

      Article first published online: 9 OCT 2013 | DOI: 10.1111/mafi.12051

    3. GENERAL INTENSITY SHAPES IN OPTIMAL LIQUIDATION

      Olivier Guéant and Charles-Albert Lehalle

      Article first published online: 9 OCT 2013 | DOI: 10.1111/mafi.12052

    4. OPTIMAL EXECUTION OF A VWAP ORDER: A STOCHASTIC CONTROL APPROACH

      Christoph Frei and Nicholas Westray

      Article first published online: 9 OCT 2013 | DOI: 10.1111/mafi.12048

    5. LINKED RECURSIVE PREFERENCES AND OPTIMALITY

      Shlomo Levental, Sumit Sinha and Mark Schroder

      Article first published online: 9 OCT 2013 | DOI: 10.1111/mafi.12047

    6. LONG HORIZONS, HIGH RISK AVERSION, AND ENDOGENOUS SPREADS

      Paolo Guasoni and Johannes Muhle-Karbe

      Article first published online: 9 OCT 2013 | DOI: 10.1111/mafi.12046

    7. OPTIMAL EXECUTION HORIZON

      David Easley, Marcos Lopez de Prado and Maureen O'Hara

      Article first published online: 9 OCT 2013 | DOI: 10.1111/mafi.12045

    8. HOPE, FEAR, AND ASPIRATIONS

      Xue Dong He and Xun Yu Zhou

      Article first published online: 18 JUN 2013 | DOI: 10.1111/mafi.12044

    9. NO-ARBITRAGE PRICING FOR DIVIDEND-PAYING SECURITIES IN DISCRETE-TIME MARKETS WITH TRANSACTION COSTS

      Tomasz R. Bielecki, Igor Cialenco and Rodrigo Rodriguez

      Article first published online: 18 JUN 2013 | DOI: 10.1111/mafi.12038

    10. PORTFOLIO LIQUIDATION IN DARK POOLS IN CONTINUOUS TIME

      Peter Kratz and Torsten Schöneborn

      Article first published online: 18 JUN 2013 | DOI: 10.1111/mafi.12037

    11. MARKETS FOR INFLATION-INDEXED BONDS AS MECHANISMS FOR EFFICIENT MONETARY POLICY

      Christian-Oliver Ewald and Johannes Geissler

      Article first published online: 6 JUN 2013 | DOI: 10.1111/mafi.12039

    12. OPTION PRICING AND HEDGING WITH SMALL TRANSACTION COSTS

      Jan Kallsen and Johannes Muhle-Karbe

      Article first published online: 6 JUN 2013 | DOI: 10.1111/mafi.12035

    13. OPTIMAL INVESTMENT UNDER RELATIVE PERFORMANCE CONCERNS

      Gilles-Edouard Espinosa and Nizar Touzi

      Article first published online: 6 JUN 2013 | DOI: 10.1111/mafi.12034

  4. ARTICLES

    1. DUAL REPRESENTATIONS FOR GENERAL MULTIPLE STOPPING PROBLEMS

      Christian Bender, John Schoenmakers and Jianing Zhang

      Article first published online: 18 FEB 2013 | DOI: 10.1111/mafi.12030

    2. CORRELATION UNDER STRESS IN NORMAL VARIANCE MIXTURE MODELS

      Michael Kalkbrener and Natalie Packham

      Article first published online: 18 FEB 2013 | DOI: 10.1111/mafi.12029

    3. RISK MEASURES ON inline image AND VALUE AT RISK WITH PROBABILITY/LOSS FUNCTION

      Marco Frittelli, Marco Maggis and Ilaria Peri

      Article first published online: 18 FEB 2013 | DOI: 10.1111/mafi.12028

    4. OPTIMAL INSURANCE DESIGN UNDER RANK-DEPENDENT EXPECTED UTILITY

      Carole Bernard, Xuedong He, Jia-An Yan and Xun Yu Zhou

      Article first published online: 18 FEB 2013 | DOI: 10.1111/mafi.12027

    5. OPTIMAL TRADE EXECUTION AND PRICE MANIPULATION IN ORDER BOOKS WITH TIME-VARYING LIQUIDITY

      Antje Fruth, Torsten Schöneborn and Mikhail Urusov

      Article first published online: 11 FEB 2013 | DOI: 10.1111/mafi.12022

    6. CONVEX RISK MEASURES FOR GOOD DEAL BOUNDS

      Takuji Arai and Masaaki Fukasawa

      Article first published online: 11 FEB 2013 | DOI: 10.1111/mafi.12020

    7. RISK METRICS AND FINE TUNING OF HIGH-FREQUENCY TRADING STRATEGIES

      ÁLvaro Cartea and Sebastian Jaimungal

      Article first published online: 7 FEB 2013 | DOI: 10.1111/mafi.12023

    8. ARBITRAGE BOUNDS FOR PRICES OF WEIGHTED VARIANCE SWAPS

      Mark Davis, Jan Obłój and Vimal Raval

      Article first published online: 7 FEB 2013 | DOI: 10.1111/mafi.12021

    9. PRICING SWAPTIONS UNDER MULTIFACTOR GAUSSIAN HJM MODELS

      João Pedro Vidal Nunes and Pedro Miguel Silva Prazeres

      Article first published online: 7 FEB 2013 | DOI: 10.1111/mafi.12019

    10. STATIC FUND SEPARATION OF LONG-TERM INVESTMENTS

      Paolo Guasoni and Scott Robertson

      Article first published online: 2 NOV 2012 | DOI: 10.1111/mafi.12017

    11. FROM SMILE ASYMPTOTICS TO MARKET RISK MEASURES

      Ronnie Sircar and Stephan Sturm

      Article first published online: 2 NOV 2012 | DOI: 10.1111/mafi.12015

    12. THE EFFECT OF TRADING FUTURES ON SHORT SALE CONSTRAINTS

      Robert Jarrow, Philip Protter and Sergio Pulido

      Article first published online: 2 NOV 2012 | DOI: 10.1111/mafi.12013

    13. DEFAULT AND SYSTEMIC RISK IN EQUILIBRIUM

      Agostino Capponi and Martin Larsson

      Article first published online: 2 NOV 2012 | DOI: 10.1111/mafi.12009

    14. PORTFOLIOS OF AMERICAN OPTIONS UNDER GENERAL PREFERENCES: RESULTS AND COUNTEREXAMPLES

      Vicky Henderson, Jia Sun and A. Elizabeth Whalley

      Article first published online: 2 NOV 2012 | DOI: 10.1111/mafi.12008

    15. BOUNDARY EVOLUTION EQUATIONS FOR AMERICAN OPTIONS

      Daniel Mitchell, Jonathan Goodman and Kumar Muthuraman

      Article first published online: 2 NOV 2012 | DOI: 10.1111/mafi.12002

    16. LARGE PORTFOLIO ASYMPTOTICS FOR LOSS FROM DEFAULT

      Kay Giesecke, Konstantinos Spiliopoulos, Richard B. Sowers and Justin A. Sirignano

      Article first published online: 31 OCT 2012 | DOI: 10.1111/mafi.12011

    17. LIQUIDATION IN LIMIT ORDER BOOKS WITH CONTROLLED INTENSITY

      Erhan Bayraktar and Michael Ludkovski

      Article first published online: 14 JUN 2012 | DOI: 10.1111/j.1467-9965.2012.00529.x

    18. DYNAMIC COHERENT ACCEPTABILITY INDICES AND THEIR APPLICATIONS TO FINANCE

      Tomasz R. Bielecki, Igor Cialenco and Zhao Zhang

      Article first published online: 14 JUN 2012 | DOI: 10.1111/j.1467-9965.2012.00524.x

    19. OPTIMAL LIQUIDATION OF DERIVATIVE PORTFOLIOS

      Vicky Henderson and David Hobson

      Article first published online: 13 MAY 2011 | DOI: 10.1111/j.1467-9965.2011.00477.x

VIEW

  1. 1 - 59

SEARCH

SEARCH BY CITATION